# SDR SWAA2021061682904

- Difficulty date: June 13, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 77,561 hours, 46,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH EMERGENCY EXIT SIDEWALL LIGHT INOP ; / OK TO CONTINUE PER MEL 33-2-03 SP1B; RR'D RH OVERWING EXIT SIDEWALL FUSE IAW AMM 33-51-01
